Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. Aczél and S. Gołab
Title: Funktionalgleichungen der Theorie der geometrischen Objekte
Additional book information: Panstowe Wydawnictwo Naukowe, Warsaw, 1960. 172 pp. DM 36.00.

Review Information:

Reviewer: Albert Nijenhuis
Journal: Bull. Amer. Math. Soc. 68 (1962), 552-555
American Mathematical Society